# SDR FY4Y2012F00244

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 65,509 hours, 30,805 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: 6587741
- Condition: Corroded
- Location: Fuel Cell
- Part time: 65,509 hours, 30,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED 7C CHECK, CORROSION WAS FOUND ON CENTER FUEL TANK AFT LOWER EDGE AT BS 865, LBL 54, WL 169 TO LBL 58, WL 171 (DIMENSIONS OF CORROSION AREA: 3.7500" × 1.7500").  AFTER BLEND OUT CORROSION, THE PENETRATION DEPTH (0.280") WAS OVER LIMIT IAW SRM 53-00-00, PAGE 00.  THE ITEM HAS BEEN REPORTED TO DER FOR REQUESTING THE REPAIR APPROVAL DATA.
